Weighted Integrability and Its Applications in Quantum Calculus
Articles > Article · 2018
Authors: Umit Totur, İbrahim ÇANAK, SEFA ANIL SEZER
Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, Journal Indexed in SCI Expanded, International, WoS, 2018, vol 89, pp 791-797
DOI: 10.1007/s40010-018-0537-z
Summary
The weighted method of integrability in quantum calculus is introduced in this paper.Its several properties and the q-analogues of some results in summability theory are developed. Furthermore, some classical type Tauberian theorems for the weighted integrability of infinite q-integrals are established.